Side effects 

Well I have to say so far these haven’t been much other than a bit of brain freeze when trying to think of a specific word or perhaps a sentence that comes with a word out of place. 

The most recent symptom has to be constipation. 

I have been hungry a lot more, and snacking as healthy as I can but still not a lot I happening.

I am not sure if this is because the less crap you eat the less you crap or the injections are slowing down the gut.

I had two lots of movicol yesterday and not a lot has happened. 

I am going to call the clinic and ask some advice on what is safe to take  and if it’s normal.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s